# SDR JGVR20230324003

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 6,271 hours, 4,091 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDING 12 AREAS OF CORROSION UNDER AND AROUND NUTPLATES ON PANEL 166AR MOUNTING FRAME, FOUND AND BLENDED AN ADDITIONAL 3 AREAS. BLENDED ADDITIONAL 3 AREAS. NDT VERIFIED CORROSION REMOVAL AND REMAINING THICKNESS. EVALUATED NDT FINDINGS. REPAIRED BLENDED (LEVEL 1)AREAS WITHIN LIMITS PER CESSNA 680A SRM 51-70-03. REPAIRED BLENDED, (LEVEL 2) AREAS BEYOND LIMITS PEE REPAIR; RFTS-107692
